A theorem on the absolute Riesz summability factors of a Fourier series
Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 297-305
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_25_2_297_305,
author = {B. D. Malviya},
title = {A theorem on the absolute {Riesz} summability factors of a {Fourier} series},
journal = {Colloquium Mathematicum},
pages = {297--305},
year = {1972},
volume = {25},
number = {2},
doi = {10.4064/cm-25-2-297-305},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-297-305/}
}
TY - JOUR AU - B. D. Malviya TI - A theorem on the absolute Riesz summability factors of a Fourier series JO - Colloquium Mathematicum PY - 1972 SP - 297 EP - 305 VL - 25 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-297-305/ DO - 10.4064/cm-25-2-297-305 LA - en ID - 10_4064_cm_25_2_297_305 ER -
B. D. Malviya. A theorem on the absolute Riesz summability factors of a Fourier series. Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 297-305. doi: 10.4064/cm-25-2-297-305
Cité par Sources :